MathSciNet Relay Station
MathSciNet bibliographic data
MR327056 65N15
Baker, Garth A. Simplified proofs of error estimates for the least squares method for Dirichlet's problem. Math. Comp. 27 (1973), 229–235.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement